MathSciNet Relay Station
MathSciNet bibliographic data
MR574787 41A65 (41A50 41A52)
Sommer, Manfred Nonexistence of continuous selections of the metric projection for a class of weak Chebyshev spaces. Trans. Amer. Math. Soc. 260 (1980), no. 2, 403–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement